# SDR R7MR34291

- Difficulty date: November 19, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099799100
- Part serial: 633
- Condition: Inoperative
- Location: Search Light
- Part time: 106 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT ASSEMBLY, UNIT INOPERATIVE.  UNIT STOPPED ROTATING LEFT OR RIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.(K)
